# SDR SWAA2021011133254

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL NR 241ZF UPPER SURFACE AFT LAYERS DELAMINATED, MARKED.  CLEANED AND REPAIRED DAMAGE TOP LAYERS OF MAIN CABIN FLOOR PANEL 2412F UPPER SURFACE, AS PER B737 SRM 53-00-50-2R-1 MATERIALS USED PO 1480720 AND PO 1692653.
